# SDR ASAA0480108

- Difficulty date: February 24, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 591004329
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HVC CHECK, FOUND LEFT WING OUTBOARD FLAP VANE INBOARD CAM AND VANE LEADING EDGE ARE CHAFED.  REMOVED DAMAGED SECTION.  INSTALLED FILLER AND DOUBLER PER SRM 51-70-2 AND 57-03.  (M)
